Univariate hardy-type fractional inequalities
Here we present integral inequalities for convex and increasing functions applied to products of functions. As applications we derive a wide range of fractional inequalities of Hardy type. They involve the left and right Riemann-Liouville fractional integrals and their generalizations, in particular the Hadamard fractional integrals. Also inequalities for left and right Riemann-Liouville, Caputo, Canavati and their generalizations fractional derivatives. These application inequalities are of Lp type, p ≥ 1, and exponential type, as well as their mixture. © Springer Science+Business Media New York 2013.
Springer Proceedings in Mathematics and Statistics
Anastassiou, G. (2013). Univariate hardy-type fractional inequalities. Springer Proceedings in Mathematics and Statistics, 41, 21-56. https://doi.org/10.1007/978-1-4614-6393-1_2